# SDR UPS00232107

- Difficulty date: March 29, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT MAIN ENTRANCE DOOR IS INOPRATIVE.     R/R EXIT LIGHT BATTERY ALL OPS CHECKS GOOD
